drugstore.com
welcome: sign in|account|help
2 Sites 1 Bag
0 items $0.00checkout

drugstore.com

drugstore.com

Children's Advil Ibuprofen Fever Reducer/Pain Reliever Oral Suspension, Blue Raspberry 4 fl oz (120 ml)

 
suggested: $8.99
our price: $6.99
save 22% ($2.00)
in stock
selected flavor: Blue Raspberry
/img/sites/0//autodelivery/pdetails-new-tag.gif Auto-Reorder & Save: Get 10% off or more on all future shipments of this item. learn more »

Hidden Tab
Hidden Tab
Hidden Tab
Hidden Tab
 

REVIEW SNAPSHOT®

by PowerReviews
Children's Advil Ibuprofen Fever Reducer/Pain Reliever Oral Suspension, Blue Raspberry, 4 fl oz
 
5.0

(based on 5 reviews)

Ratings Distribution

  • 5 Stars

     

    (5)

  • 4 Stars

     

    (0)

  • 3 Stars

     

    (0)

  • 2 Stars

     

    (0)

  • 1 Stars

     

    (0)

100%

of respondents would recommend this to a friend.

Pros

  • No side effects (3)

Cons

    Best Uses

      Reviewed by 5 customers

      Sort by

      Displaying reviews 1-5

      Back to top

       
      5.0

      Children's Advil

      By Amma

      from NJ

      See all my reviews

      Verified Buyer

      Pros

      • No Side Effects

      Cons

        Best Uses

        • Emergencies

        Comments about Children's Advil Ibuprofen Fever Reducer/Pain Reliever Oral Suspension, Blue Raspberry, 4 fl oz:

        This is the only type that my granddaughter lets her mom give to her. They live in California and do not seem to be able to find it.

         
        5.0

        My picky son loves this!

        By Moni C

        from Valley Stream, NY

        describe yourself Mom

        See all my reviews

        Pros

        • Blue tongue
        • No Side Effects
        • Reduces Pain

        Cons

        • none

        Best Uses

        • Quick Fix

        Comments about Children's Advil Ibuprofen Fever Reducer/Pain Reliever Oral Suspension, Blue Raspberry, 4 fl oz:

        I don't know whether it's the blue tint or the flavor that fascinates my son. As long as he takes his medicine with the minimum amount of fuss I am very pleased. This does the job.

        (2 of 2 customers found this review helpful)

         
        5.0

        Works great for kids and adults

        By Adam

        from Spokane, WA

        describe yourself Medical Professional

        Pros

        • No Side Effects
        • Prevents Swelling
        • Promotes Healing
        • Reduces Pain

        Cons

          Best Uses

          • Daily Use
          • Emergencies
          • Quick Fix
          • Traveling

          Comments about Children's Advil Ibuprofen Fever Reducer/Pain Reliever Oral Suspension, Blue Raspberry, 4 fl oz:

          I'm almost 30 and I use liquid ibuprofen when I feel a headache coming on. I take 5 teaspoons and begin to feel improvement very quickly. The liquid form gets into the system so much faster than the pills do. It's a great medication to deal with many different types of pain, whether you're a child or an adult.

           
          5.0

          The only medicine my kids ...

          By Yvette

          from Undisclosed

          Comments about Children's Advil Ibuprofen Fever Reducer/Pain Reliever Oral Suspension, Blue Raspberry, 4 fl oz:

          The only medicine my kids will actually take. They LOVE this stuff and I can't find it in any local drugstore.

           
          5.0

          This is the ONLY pain ...

          By msonherown

          from CT

          See all my reviews

          Verified Reviewer

          Comments about Children's Advil Ibuprofen Fever Reducer/Pain Reliever Oral Suspension, Blue Raspberry, 4 fl oz:

          This is the ONLY pain reliever for children that I can get my daughters to take without a fuss. It works just as well as the other Advil products, and works faster since I can get them to take it so quickly! Highly recommended!

          Displaying reviews 1-5

          Back to top

          related products
          New Flavor! Bubble Gum Flavored Liquid For Ages 2 – ...
          For Ages 2 11. Pain Reliever Fever Reducer Contains Ibuprofen ...
          Ibuprofen 100mg Fever Reducer/Pain Reliever (NSAID) per 5mL Aches & ...
          ADVERTISEMENT
          ADVERTISEMENT